EconPapers    
Economics at your fingertips  
 

Necessary and Sufficient Condition for the Existence of Solutions to a Discrete Second-Order Boundary Value Problem

Chenghua Gao

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

This paper is concerned with the existence of solutions for the discrete second-order boundary value problem , , , where is an integer, , is bounded and continuous, and is the first eigenvalue of the eigenvalue problem , , .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/951251.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/951251.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:951251

DOI: 10.1155/2012/951251

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:951251